# SDR 29GA2017071800001

- Difficulty date: July 14, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N327AG
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 36,548 hours, 40,941 cycles
- Engine: Ge CT79B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Piston
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF,  GEAR HANDLE WOULD NOT COME UP WITHOUT PRESSING THE DOWNLOCK RELEASE BUTTON.  REMOVED, REPACKED, AND INSTALLED THE MLG STRUT PISTON IAW AMM 32-11-27-04, AND CMM 32-10-06.
